# SDR SRAA99518

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4561
- Propeller: Hamstd 54H60117
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: B, K
- Precautionary procedure: E

## Discrepancy

FLT ADT4 - MHZ - NR 1 PROP LOW OIL LIGHT CAME ON, PRECAUTIONARY SHUT DOWN NR 1 ENGINE DUE TO EXCESSIVE LEAK IN INTAKE AND FUMES IN COCKPIT.  REPLACED NR 1 PROPELLER AND VALVE HOUSING ASSEMBLY, PERFORMED ENGINE RUN UP SYSTEM OPS CHECKED GOOD.  (M)
